A racionális demokratikus véleményösszegzés korlátairól

Csáji, Balázs Csanád and Rédei, Miklós (2011) A racionális demokratikus véleményösszegzés korlátairól. MAGYAR FILOZÓFIAI SZEMLE, 55 (2). pp. 97-121. ISSN 0025-0090

Full text not available from this repository.
Item Type: ISI Article
Additional Information: <2012>
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Research Laboratory on Engineering & Management Intelligence
Depositing User: EPrints Admin
Date Deposited: 05 Feb 2014 12:19
Last Modified: 05 Feb 2014 15:50
URI: http://eprints.sztaki.hu/id/eprint/7604

Update Item Update Item